# SDR DALA2016070705147

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BETWEEN LONGERON 14 RT, STA Y=1086, CARD 10, ZONE 200.  AREA WAS REPAIRED IAW ER/A 547824-14, REV ORIGINAL. PERFORM EXTERNAL GVI ON REPAIR EVERY 3,000 FLIGHT CYCLES IAW ER/A 547824-14, REV ORIGINAL, SEC II AND FOLLOW UP WITH LOG 2568619.  RII COMPLETED.
